# SDR AWXA9500227

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C6 INSPECTION, FOUND STA 639 STR 17L FRAME WEB CRACKED.  REPAIRED WITH DOUBLER REPAIR PER SRM 51 40 2 AND SRM 51 30 2.  (Z)
